# SDR SWAA021629

- Difficulty date: July 22, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 47,401 hours, 45,348 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 6554219
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH WITH GEAR HANDLE DOWN, GOT THREE GREEN LIGHTS AND THREE RED LIGHTS, RECYCLED GEAR TWICE BEFORE RED LIGHTS WENT OUT.  CLEANED AREA AROUND S-78 SWITCH AND LUBED RETURN SPRING PER MM.
